このエントリーをはてなブックマークに追加
ID 53916
FullText URL
Author
Tamura, Hideo
Abstract
We study the asymptotic properties in forward directions of resolvent kernels with spectral parameters in the lower half plane (unphysical sheet) of the complex plane for magnetic Schrödinger operators in two dimensions. The asymptotic formula obtained has an application to the problem of quantum resonances in magnetic scattering, and it is especially helpful in studying how the Aharonov–Bohm effect influences the location of resonances. Here we mention only the results without proofs.
Keywords
Aharonov–Bohm effect
magnetic Schrödinger operator
resolvent kernel
resonances
Published Date
2016-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume58
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
1
End Page
39
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2016 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol58/iss1/1
JaLCDOI